VESELY, LIBOR

VESELY, LIBOR  

Dipartimento di Matematica Federigo Enriques  

Mostra records
Risultati 1 - 20 di 29 (tempo di esecuzione: 0.003 secondi).
Titolo Data di pubblicazione Autori Tipo File Abstract
A non-DC function which is DC along all convex curves 1-gen-2018 L. Vesely + Article (author) -
A parametric smooth variational principle and support properties of convex sets and functions 1-gen-2009 L. Vesely Article (author) -
A simple geometric proof of a theorem for starshaped unions of convex sets 1-gen-2008 L. Vesely Article (author) -
Best approximation in polyhedral Banach spaces 1-nov-2011 L. Vesely + Article (author) -
Convex sets without diametral pairs 1-gen-2009 L. Vesely Article (author) -
Corrigendum to "Best approximation in polyhedral Banach spaces" [J. Approx. Theory 163 (11) (2011, 1748-1771)] 1-gen-2014 L. Vesely + Article (author) -
Delta-semidefinite and delta-convex quadratic forms in Banach spaces 1-gen-2008 L. Vesely + Article (author) -
Extension of continuous convex functions from subspaces I 1-gen-2014 C.A. De BernardiL. Vesely Article (author) -
Extension of continuous convex functions from subspaces II 1-gen-2015 C.A. De BernardiL. Vesely Article (author) -
Infinite-dimensional polyhedrality 1-gen-2004 L. Vesely + Article (author) -
Intersection properties of the unit ball 15-lug-2019 L. Vesely + Article (author) -
Jensen's integral inequality in locally convex spaces 1-gen-2017 Vesely Libor Article (author) -
Normal cones and continuity of vector-valued convex functions 1-gen-2013 L. Vesely + Article (author) -
On compositions of d.c. functions and mappings 1-gen-2009 L. Vesely + Article (author) -
On connections between delta-convex mappings and convex operators 1-gen-2006 L. VESELY + Article (author) -
On d.c. functions and mappings 1-gen-2003 L. Vesely + Article (author) -
On differentiability of convex operators 1-gen-2013 L. Vesely + Article (author) -
On differentiability of saddle and biconvex functions and operators 1-gen-2020 L. Vesely + Article (author) -
On extensions of d.c. functions and convex functions 1-gen-2010 L. Vesely + Article (author) -
On support points and support functionals of convex sets 1-giu-2009 C.A. De BernardiL. Vesely Article (author) -